Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Variant on the Shortest-Route Problem

George J. Minty
Operations Research
Vol. 6, No. 6 (Nov. - Dec., 1958), pp. 882-883
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/167084
Page Count: 2
  • Download ($30.00)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
882
    882
  • Thumbnail: Page 
883
    883